MathSciNet Relay Station
MathSciNet bibliographic data
MR2235882 (2007c:45013) 45G15 (26D10)
Jin, Chao; Li, Congming Quantitative analysis of some system of integral equations. Calc. Var. Partial Differential Equations 26 (2006), no. 4, 447–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement